# SDR FDEA201907241673

- Difficulty date: July 24, 2019
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 33,233 hours, 18,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC FR60 Y-2462 CROSSBEAM REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MDCC
FR60 Y-2462 CROSSBEAM WAS EVALUATED AND FOUND IN CONFORMITY WITH FEDEX EA #: 6-2550-53566A , TITLE:
FUSELAGE-MAINFRAME-MIAN DECK CARGO COMPARTMENT FLOOR BEAM FR60 , Y-2462. EO: 6-5100-7-5000 D07 PT1 WAS
COMPLETED, TITLE: STRUCTURES-REPAIR CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14. CFR.
121.707. THE REPAIR WAS CATEGORY A AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100
